Repositorio de producción científica de la Universidad de Sevilla

Lie theory: applications to problems in Mathematical Finance and Economics

 

Advanced Search
 
Opened Access Lie theory: applications to problems in Mathematical Finance and Economics
Cites

Show item statistics
Icon
Export to
Author: Hernández Fernández, Isabel
Mateos Contreras, Consuelo
Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2009-02-15
Published in: Applied Mathematics and Computation, 208 (2), 446-452.
Document type: Article
Abstract: This paper is devoted to show and explain some applications of Lie theory to solve some problems in Economics and Mathematical Finance. So we put forward and discuss mathematical aspects and approaches for several economic problems which have been previously considered in the literature. Besides we also show our advances on this topic, mentioning some open problems for future research.
Cite: Hernández Fernández, I., Mateos Contreras, C., Núñez Valdés, J. y Tenorio Villalón, Á.F. (2009). Lie theory: applications to problems in Mathematical Finance and Economics. Applied Mathematics and Computation, 208 (2), 446-452.
Size: 459.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/48737

DOI: 10.1016/j.amc.2008.12.025

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)